# SDR REXA2017061000697

- Difficulty date: June 10, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 23,492 hours, 14,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOD LIGHT AT THE FLOOR LEVER, MAIN CABIN DOOR HAS BULBS INOPERATIVE.  REMOVED AND REPLACED THE BULBS IAW AMM33-51-05.  OPS CHECKED GOOD.
